# SDR SWAA097313

- Difficulty date: November 11, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 47,515 hours, 39,325 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND KEEL BEAM CRACKED AT BS 715, LBL 6.  REPAIRED KEEL BEAM PER SRM.
